# SDR PCAA9900004

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI-FLT 3616: UPON DESCENT, THE NLG FAILED TO INDICATE DOWN AND LOCKED.  DOWN AND LOCKED VERIFIED VIA THE ALTERNATE INDICATION.  MAINTENANCE INSPECTED AND FOUND A BROKEN WIRE FOR THE NLG STAY STRUT SENSOR.  WIRE WAS REPAIRED AND AN OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
